RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 23, Number 8  


Ordinary Differential Equations
The structure of the solutions of a periodic Pfaffian system with one zero root of the characteristic equation
È. I. Grudo
1291
Control of the spectrum of a dynamical system
G. G. Islamov
1299
Description of the pencil of viable trajectories of a control system
A. B. Kurzhanskii, T. F. Filippova
1303
Duality in problems of the theory of convex difference inclusions with aftereffect
E. N. Makhmudov
1315
Conditions for the existence of a homogeneous linear partial integral of a differential system
M. N. Popa, K. S. Sibirskii
1324
$C^\infty$-equivalence of systems of differential equations with exponential asymptotic behavior of the solutions in a neighborhood of an invariant manifold
S. P. Tokarev
1331

Partial Differential Equations
Determination of the parameter of an evolution equation and inverse problems of mathematical physics. III
A. I. Prilepko, D. G. Orlovskii
1343
Stabilization of the solutions of parabolic equations with oscillating coefficients
V. D. Repnikov
1353
The Riemann problem for nonselfadjoint elliptic differential equations
È. M. Saak
1360
Fourth-order degenerate operator-differential equations
L. Tepoyan
1366
A class of inverse problems for elliptic equations
A. Khaidarov
1376
Conditions for radiation and the principle of limit absorption for quasilinear elliptic equations in unbounded domains
L. Shimon
1383

Numerical methods
On the approximate solution of singular integral equations
N. G. Afendikova, I. K. Lifanov, A. F. Matveev
1392
Convergence of difference solutions to generalized solutions of the first boundary value problem for a fourth-order elliptic operator in domains of arbitrary form
S. A. Voitsekhovskii, I. P. Gavriljuk, V. L. Makarov
1403
Rate of convergence of the Bubnov–Galerkin method for a nonclassical system of differential equations
S. E. Zhelezovsky, V. Ph. Kirichenko, V. A. Krys'ko
1407
The reduction method for the solution of complete singular integral equations on a Lyapunov contour
V. A. Zolotarevskii
1416
A nonlocal boundary value problem of the second kind for the Sturm–Liouville operator
V. A. Il'in, E. I. Moiseev
1422
Calculation of the moments of the distribution function of fast electrons for a plasma with elastic collisions
N. I. Kozlov, V. M. Kondrat'ev, M. B. Markov
1431
Investigation of the equations of nonstationary nonlinear filtration
M. F. Pavlova
1436
Some results of an investigation of kinetically consistent difference schemes
I. P. Simonovich
1446

Short Communications
Investigation of the convergence of difference schemes for the quasilinear Sobolev equation
G. M. Amiraliev
1453
Logarithmic singularities of some classical linear differential equations
N. V. Grigorenko
1455
Stability of motion in a critical case
V. È. Zhavnerchik
1458
Asymptotic representations of the solutions of linear systems of ordinary differential equations
A. V. Kostin
1461
A variational approach to a problem of the absolute stability of nonstationary nonlinear systems
A. M. Meilakhs
1464
On a vibrational boundary value problem
S. V. Meleshko, Yu. V. Pokornyi
1466
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019